MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTNDGLENO ECCD42MM+0MM SHRTPST; SHOULDER GLENOSPHERE

DEPUY FRANCE SAS - 3003895575 XTNDGLENO ECCD42MM+0MM SHRTPST; SHOULDER GLENOSPHERE
Model Number 1307-61-042
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that neither of the glenospheres would thread into the metaglene.The threads appeared to get damaged somehow.The surgeon felt like something may have been wrong with the metaglene.But the third one we tried finally threaded in.A surgical delay of 10 minutes.Doe: (b)(6), 2020 left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Corrected: d3, h8.

Brand Name
XTNDGLENO ECCD42MM+0MM SHRTPST
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10720767
Report Number1818910-2020-23112
Device Sequence Number14324069
Product Code PHX
UDI-Device Identifier10603295502609
UDI-Public10603295502609
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-61-042
Device Catalogue Number130761042
Device Lot NumberD20042809
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHOULDER METAGLENE; XTND GLENO ECC D42MM +2MM; UNKNOWN SHOULDER METAGLENE; XTND GLENO ECC D42MM +2MM
Patient Age71 YR
Patient Weight88